# SDR HALA0700293

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,500 hours, 3,995 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1876
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,037 hours, 2,884 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - RETURNED TO GATE, ON STARTING ENGINE NR 2 GND PERSONAL REPORT SPARKS FROM RT ENG PRIOR TO FUEL INTRO START TERMINATED, STARTER CUTOFF LIGHT AND RT ENG VALVE LIGHT REMAINED ON.  RIGHT ENGINE REPLACED STARTER PER AMM 80-11-01.  LEAK CHECK GOOD.
